ResearcherID Thomson Reuters  

Przyjalkowski, Victor
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-2997-2016
Other Names: Przhiyalkovskiy; Пржиялковский
URL: http://www.researcherid.com/rid/Q-2997-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Double Quadrics with Large Automorphism Groups
 Author(s): Przyjalkowski, Victor V.; Shramov, Constantin A.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 154-175 Published: AUG 2016
 Times Cited: 0
 DOI: 10.1134/S0081543816060109
added
24-Nov-16
2.  Title: Laurent phenomenon for Landau-Ginzburg models of complete intersections in Grassmannians
 Author(s): Przyjalkowski, Victor V.; Shramov, Constantin A.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 91-102 Published: AUG 2015
 Times Cited: 1
 DOI: 10.1134/S0081543815060097
added
15-Nov-16
3.  Title: On Hodge Numbers of Complete Intersections and Landau-Ginzburg Models
 Author(s): Przyjalkowski, Victor; Shramov, Constantin
 Source: International Mathematics Research Notices Issue: 21 Pages: 11302-11332 Published: 2015
 Times Cited: 3
 DOI: 10.1093/imrn/rnv024
added
15-Nov-16
4.  Title: DOUBLE SOLIDS, CATEGORIES AND NON-RATIONALITY
 Author(s): Iliev, Atanas; Katzarkov, Ludmil; Przyjalkowski, Victor
 Source: Proceedings of the Edinburgh Mathematical Society Volume: 57 Issue: 1 Pages: 145-173 Published: FEB 2014
 Times Cited: 2
 DOI: 10.1017/S0013091513000898
added
15-Nov-16
5.  Title: On weak Landau-Ginzburg models for complete intersections in Grassmannians
 Author(s): Przyjalkowski, V. V.; Shramov, C. A.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 6 Pages: 1129-1131 Published: 2014
 Times Cited: 3
added
15-Nov-16
6.  Title: Toric degenerations of Fano threefolds giving weak Landau-Ginzburg models
 Author(s): Ilten, Nathan Owen; Lewis, Jacob; Przyjalkowski, Victor
 Source: Journal of Algebra Volume: 374 Pages: 104-121 Published: JAN 15 2013
 Times Cited: 9
 DOI: 10.1016/j.jalgebra.2012.11.002
added
15-Nov-16
7.  Title: Weak Landau-Ginzburg models for smooth Fano threefolds
 Author(s): Przyjalkowski, V. V.
 Source: Izvestiya Mathematics Volume: 77 Issue: 4 Pages: 772-794 Published: 2013
 Times Cited: 9
 DOI: 10.1070/IM2013v077n04ABEH002660
added
15-Nov-16
8.  Title: Hori-Vafa mirror models for complete intersections in weighted projective spaces and weak Landau-Ginzburg models
 Author(s): Przyjalkowski, Victor
 Source: Central European Journal of Mathematics Volume: 9 Issue: 5 Pages: 972-977 Published: OCT 2011
 Times Cited: 7
 DOI: 10.2478/s11533-011-0070-7
added
15-Nov-16
9.  Title: Generalized Homological Mirror Symmetry and cubics
 Author(s): Katzarkov, L.; Przyjalkowski, V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 264 Issue: 1 Pages: 87-95 Published: APR 2009
 Times Cited: 4
 DOI: 10.1134/S0081543809010118
added
15-Nov-16
10.  Title: Minimal Gromov-Witten rings
 Author(s): Przyjalkowski, V. V.
 Source: Izvestiya Mathematics Volume: 72 Issue: 6 Pages: 1253-1272 Published: NOV-DEC 2008
 Times Cited: 4
 DOI: 10.1070/IM2008v072n06ABEH002434
added
15-Nov-16
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: